MathSciNet Relay Station
MathSciNet bibliographic data
MR630954 10C30 (10H08 22E40 32N99)
Rohlfs, J. The Lefschetz number of an involution on the space of classes of positive definite quadratic forms. Comment. Math. Helv. 56 (1981), no. 2, 272–296.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement